advertisement
Question
Posted by: Anonymous | 2008/06/06

OVARIAN CYSTS

Hi, doctor. I had been off the pill for 2 months and started bleeding especially after urination. I visited the doc who advised I have a 3.5cm cyst on my right ovary so I am back on the pill for 3 more months. He also put me on provera/cyclokapron for about 2 weeks. I really want to have a baby and I want to know if I should wait for the cyst to completely disappear before I can try again because I know that a cyst can also prevent you from falling pregnant. Please advise........

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Now that you are back of the Pill, it is probably best to wait the 3 months, else your hormones will be mixed up.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement